4 doctors weighed in:

Can corticosteroid injections for nld in your leg cause your mouth to parch?

4 doctors weighed in
Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology
3 doctors agree

In brief: Yes

If by nld you mean necrobiosis lipoidica diabeticorum. It's possible that you are receiving too much corticosteroid.
If that is the case your blood sugar may no longer be in control. This would result in increased polyuria, dehydration, and a parched mouth. Check your blood sugar and adjust your Insulin dose appropriately. Obviously you should check in with your diabetes specialist.

In brief: Yes

If by nld you mean necrobiosis lipoidica diabeticorum. It's possible that you are receiving too much corticosteroid.
If that is the case your blood sugar may no longer be in control. This would result in increased polyuria, dehydration, and a parched mouth. Check your blood sugar and adjust your Insulin dose appropriately. Obviously you should check in with your diabetes specialist.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors